MathSciNet Relay Station
MathSciNet bibliographic data
MR572981 (58 #28002) 14J20 (10D05 10D20 14J25)
Shavel, Ira H. A class of algebraic surfaces of general type constructed from quaternion algebras. Pacific J. Math. 76 (1978), no. 1, 221–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement